Jump to content
Sign in to follow this  
Squirel

Squirel - Hello followers of this website.

Recommended Posts

Squirel

I was happy to find this Very informative blog/ forum/ support. My husband has taken different ssris ( fluoxetine, currently, past, certainly 6 yrs) for about 10 years having been perscribed them after a physical attack. A year after which, panic attacks and anxiety developed. He has come to depend on them but uses exercise alot as his other drug. I know he would dearly love to ditch the ssri but whenever he stopped the anxiety returns and so he knows the needs these tablets. Since reading this forum i have seen thats not the way to do it, or like our french doctor here says to drop one tablet a week.

 

He hasnt tried to wean off gently properly. Hes a very all or nothing person. Following your advice here i shall sugest the 10% permonth.and ask the doc for liquid instead.

Recently he has swapped and changed a bit after visiting a different chemist and felt as though the tablets werent working properly. And has started the think the tablets arent working anymore, so all the more reason to stop but i think he is scared he will not be able to do it. he doesnt want to feel any of those feelings again and these upsets lately have bought about old feelings.

 

Also he has been trialing a suppliment of magnesuim for sport to help with recovery whilst carrying on with his regular ssri tablets. The mag worked well for the muscle fatigue when he stopped he fely similar anxiety and dizzyness like when you have low blood pressure. Obviously i talk him through these sorts of symptoms from time to time and i am sure the mag has effected him, better or worse?? Any advice you can give apperciated. I would like not to have to worry about depending on perscriptions ect.

Many thanks , big help!

Share this post


Link to post
dalsaan

Hi Squirel

 

Welcome to the site. You will find a lot of information and support here. I guess one of te key points to make is that emotional upset can be a part of withdrawal. Anxiety is coomon when coming of these drugs and more likely if you are dropping doses and jumping around with the medication you are taking

 

Our brains like consistency and stability, they also like having time to adjust. The all or nothing mindset isn't going to work and many of us have had to develop patience.

 

In regards to the magnesium, are you saying he had side effects when he stopped taking it? It could be that his system is hypersensitive to medication and reacts to many different substances. Magnesium is good for anxiety. He might want to continue using it during his withdrawal

 

Can you tell us how his sleep is and where he is at with his medication now. How much is he taking?

 

Dalsaan

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy